# SDR VNAA202511210011

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: WA67030111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA (UPPER SURFACE) OF ACCESS PANEL 362AR AT AFT FUSELAGE.   ANGLE ON SETTLEMENT AREA (UPPER SURFACE) OF ACCESS PANEL 362AR AT AFT FUSELAGE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND DWG 670-30111 REV C.
